Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have acid reflux, abdominal pain and difficulty in swallowing. Not cured by rabprozole. Treatment?

heloo doctor ..... i have problem of acid reflux , difficulty swallowing , pain in abdomen or stomach (once in month) , ... The main problem i am facing is gastric(everyday) especially after meals , lot of burping (even if i drink water) , esophagus contraction and pain , sometimes i feel gas in lungs ... i am taking rabprozole 20mg/day and for year now .. but it has not cured me .. i am still facing these difficulties ... Thank You...
Asked On : Thu, 27 Dec 2012
Answers:  4 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.

Following suggestions would help you to moving out from this problem-

1. Eat your big meal at lunch instead of at dinnertime.
2. Eat at least two to three hours before lying down.
3. Avoid foods that are known to lead to heartburn, such as spicy foods, coffee, citrus fruit and juices. Especially if you eat any of these foods at dinnertime will increase your chances of having nighttime heartburn.
4. Eliminate late-night snacking.
5. Sleep with your head and shoulder on an incline.You can elevate your head in a couple of ways. You can place bricks or blocks under the legs at the head of your bed. You can also use a wedge-shaped pillow to elevate your head.
6. Sleep on your left side.Sleeping on the right side has been shown to worsen heartburn.
7. Stop smoking if you are smoker.
8. Avoid alcohol.Alcohol increases the production of stomach acid.
9. Take an antacid when heartburn hits.

If you continue to experience frequent acidity at night, get this evaluated by a physician. He or she will be able to diagnose whether you are suffering from just occasional heartburn, or something that needs medical attention, such as gastroesophageal reflux disease, an ulcer, or a hiatal hernia.

Wishing you good health...
Dr Saurabh Gupta.
Answered: Thu, 27 Dec 2012
I find this answer helpful
General Surgeon Dr. Abhishek Agrawal's  Response

Welcome to Healthcare Magic.

I appreciate your efforts for medical consultation in so much distress.
Well I believe your problem probably simulating features of GERD….and I think you will be benefitted if you take Tab Itopan 1 tab twice daily before meals..
Wish you good health.

Answered: Thu, 27 Dec 2012
I find this answer helpful
General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

Such symptoms should not be neglected as the reason can be very serious. It can be simple peptic ulcer, stomach inflammation or stomach cancer, esophagus cancer. That is why you should have upper GI endoscopy performed. Helicobacter Pylori infections should be verified as well. Only after this examination you may be treated property. If H.Pylori infection is present, antibiotics will be necessary.

Hope this will help.
Answered: Fri, 28 Dec 2012
I find this answer helpful
  User's Response
hi, your digestion is not proper for that u should take light food avoid fatty,oily food,you can take chitrakadi vati ayurvedic medicine 2 tab three times with lukewarm water is very good for digestion and add enzyme syrup with it 2 -3 times a day, foracidreflux u should take rabeprazole and domperidone combination better than single rabeprazole.
Answered: Thu, 27 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor